# SDR SWAA2024110541096

- Difficulty date: September 23, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME WEB LOCATED BS259.5 AND BTW STR8R TO STR9R AT PASSENGER CABIN 2024-597028<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 5;[02] PERFORMED A PERMANENT REPAIR ON FRAME WEB LOCATED BS 259.5 AND BTW STRG 6R TO 11R AT PASSENGERS CABIN IN ACCORDANCE WITH EA 24-153-02664-WIP1 [TTG8Q00W6KCR] AND EA 24-153-02664 [TTG8Q00WKD7E]. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] PERFORMED A PERMANENT REPAIR ON FRAME WEB LOCATED BS 259.5 AND BTW STRG 6R TO 11R AT PASSENGERS CABIN IN ACCORDANCE WITH EA 24-153-02664-WIP1 [TTG8Q00W6KCR] AND EA 24-153-02664 [TTG8Q00WKD7E]. SEE INDIVIDUAL SIGN-OFF BELOW.  RII
